# SDR S492004F00000

- Difficulty date: December 13, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N422BK
- Make and model: Cessna 402C
- Aircraft serial: 0332
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 082227555
- Condition: Cracked
- Location: Bellcrank
- Part time: 9,284 hours
- Component: Bellcrank
- Component part number: 5625005
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND, EXTENDED 10 DEGREE FLAPS.  AIRCRAFT IMMEDIATELY ROLLED RT APPROX 30 DEGREES.  PILOT RETRACTED FLAPS AND LANDED WITHOUT INCIDENT WITH NO FLAPS.  POST FLT INSPECTION REVEALED RT FLAP BELLCRANK BRACKET BROKEN IN HALF.  (SW13200401983)
